MathSciNet Relay Station
MathSciNet bibliographic data
MR2141607 34B15
Li, Yongxiang Two-parameter nonresonance condition for the existence of fourth-order boundary value problems. J. Math. Anal. Appl. 308 (2005), no. 1, 121–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement